# SDR SWAA2017103017420

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 65,351 hours, 38,373 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 340035501
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  AT APPROX. 25000 FT, THE  RIGHT ENGINE EGT ROSE TO MID AMBER, EGT 875 DEGREE, AT CRUISE EGT ON RIGHT APPROX. 80 DEGREE HOTTER. ALSO CLIMB FROM 33000 TO 37000 RIGHT  THROTTLE HAD TO BE RETARDED TO 95 DEGREE N, TO KEEP EGT OUT  OF AMBER. DIVERTED.   R & R VARIABLE BLEED VALVE IAW MT.
